# SDR ASAA2019012527941

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,272 hours, 5,661 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ38388
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,367 hours, 2,472 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL "FILTER BYPASS" LIGHT ILLUMINATED NR 1 ENGINE ON LANDING ROLLOUT. GROUNDED - YES. COMPLETED FIM 73-05 TASK 801, 73-21071 FAULT CODE SHOWN. REF AMM 73-34-01 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REMOVED AND REPLACED. PERFORMED FF DPS INSTALLATION TEST NO DEFECTS NOTED OPS CK GOOD. REF AMM 73-21-00 PERFORMED EEC TEST CH A AND B TEST PASSED NO DEFECTS NOTED. OPS CK GOOD, 5 MINUTE IDLE LEAK CHECK GOOD REF AMM 71-00-00 TEST 3A.
